# SDR 07FDEA02287

- Difficulty date: June 26, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46710
- Aircraft time: 84,916 hours, 32,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG WHEEL WELL CAVITY CORROSION ON FUSELAGE CIRCUMFERENTIAL ANGLE AT   STA.1521, BETWEEN LONGERON 52 AND 51R.  [07-13-07]  REMOVED INTERCOSTAL AT LONG 51R, FS 1501-1521 IAW SRM 51-33-01 VOL2 PG1.   REMOVED CORROSION ON TEE CHORD FS 1521 FROM LONG 51R-52R IAW SRM 51-21-01 PG1 VOL2 AND DAC DWG AEA0018. ORIGINAL THICKNESS 0.200", MATERIAL LOSS 0.032" REMAINING THICKNESS 0.168", FOUND TO BE WITHIN LIMITS IAW FEDEX EA 8-5310-112948  (FUSELAGE - STA 1521 BULKHEAD TEE CAP REPAIR). INSTALLED INTERCESTAL ON L51R FS 1501-1521 IAW SRM 51-33-01 VOL2 PG 1 & 51-35-01 VOL2.
